# SDR 99ZZZX4406

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45TF
- Make and model: Cessna 340A
- Aircraft serial: 340A1507
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: B4500
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN COCKPIT WHEN HEATER TURNED TO FULL INCREASE.  HEATER OVERHEAT ANNUNCIATOR DISPLAYED.  POSSIBLE CAUSE:  DUST OR DIRT IN THE SYSTEM.  MECHANIC RESET CIRCUIT BREAKER AND OPERATIONALLY TESTED FOR 30 MINUTES WITH NO DEFECT OR MALFUNCTION.
